Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Fluttering sensation above stomach, random episodes, breathlessness. History of hiatal hernia. Causes?

I have a fluttering sensation right in the middle of my where my asophogus ends and above my stomach . IT comes and goes for periods at a time. There is no pain, only annoying sensations that makes me feel like I need to catch my breath. I was diagnosed with a hitial herna but never really had heartburn or any other issues. .
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Hi Dear,
Welcome the board of Health care Magic,
Dear Friend. It appears that off and on you are feeling palpitations.
You should immediately consult your Physician/Cardiologist to rule out any heart beat problem. He may advice you for some tests like ECG, or echocardiography etc, and accordingly he will manage you.
Please stop taking stimulants like excess coffee, tea, chewing betel nut , Pan, Tobacco etc.
Hope your query is answered
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor